# SDR DALA14027405812

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 39,861 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN AT BS 417 AND 3 INCHES BELOW S25R.  DRILLED OUT DAMAGE.   HFEC IAW NDT PART 6 51-00-19.  NO CRACKS FOUND.  INSTALLED BLIND FASTNER IAW SRM 53-00-01.  PRIMED AND PAINTED.
